# SDR DXTA200702075

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 5,332 hours, 3,351 cycles
- Engine: Cfe CFE73811B
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU GIVES OIL ODOR IN CABIN.  NO DIVERSION.  REMOVED AND REPLACED APU IAW FALCON 2000 MM 49-00, OPS CHECK APU GOOD.
